MathSciNet Relay Station
MathSciNet bibliographic data
MR771817 20F05
Allenby, R. B. J. T.; Tang, C. Y. Residual finiteness of certain $1$-relator groups: extensions of results of Gilbert Baumslag. Math. Proc. Cambridge Philos. Soc. 97 (1985), no. 2, 225–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement